# SDR AALA2009061200001

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - ROW 13DEF EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 13DEF EMERGENCY LIGHT.
